# SDR 2001FA0000083

- Difficulty date: April 5, 2001
- Submitted: July 11, 2001
- Operation: General aviation
- Aircraft: N9224D
- Make and model: Lakeac 250LAKE
- Aircraft serial: 31
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 21610063
- Condition: Cracked
- Location: Wing
- Part time: 1,574 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING PRE-PURCHASE CONDITION REPORT ON ABOVE AIRCRAFT, THE LEFT LOWER SPAR DOUBLER WAS FOUND CRACKED.  VISUAL INSPECTION SHOWED LOWER SPAR ANGLE CRACKED.
